Japan Journal of Industrial and Applied Mathematics

Beginning in 2010, the Japan Journal of Industrial and Applied Mathematics will be published by Springer, and current issues will no longer be available in Euclid. Euclid Prime subscribers may enjoy complimentary access to pre-2010 archival content.

For information, please see the Springer JJIAM Web page.

Top downloads over the last seven days

Numerical Green's Function Method Based on the DE TransformationMasatake Mori and Toshihiko EchigoVolume 23, Number 2 (2006)
Algorithms for Accurate, Validated and Fast Polynomial EvaluationStef Graillat, Philippe Langlois, and Nicolas LouvetVolume 26, Number 2-3 (2009)
All Harmonic Numbers Less than $10^{14}$Takeshi Goto and Katsuyuki OkeyaVolume 24, Number 3 (2007)
Computing Certain Fano 3-FoldsGavin Brown and Kaori SuzukiVolume 24, Number 3 (2007)
Iterative Refinement for Ill-Conditioned Linear SystemsShin'ichi Oishi, Takeshi Ogita, and Siegfried M. RumpVolume 26, Number 2-3 (2009)
  • ISSN: 0916-7005 (print)
  • Publisher: Japan Society for Industrial and Applied Mathematics
  • Discipline(s): Applied Mathematics
  • Full text available in Euclid: 2006--2009
  • Access: Articles older than 5 years are open
  • Euclid URL: https://projecteuclid.org/jjiam